A 36-year-old member asked:
A deficiency in the release of vasopressin (antidiuretic hormone) by the posterior pituitary gland. why?
2 doctor answers • 5 doctors weighed in
Pathology 33 years experience
Possibly infarction: Possibly a tumor or something else. Lack of blood supply to the pituitary gland or a pituitary tumor may change the secretions of adh (vasopressin). However, there are other causes also, such as pregnancy that can cause this area to be infarcted (loss of blood supply).
5.8k viewsReviewed >2 years ago
A Verified Doctoranswered
5.7k viewsAnswered >2 years ago
Last updated Sep 16, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.